Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 65, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Apr 15, 2007, 8:34 PM EDT for Halifax County, North Carolina. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2007, 8:34 PM EDT (00:34 UTC)
- Expired
- Apr 15, 2007, 9:05 PM EDT
- In force
- 31 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Halifax County, NC
The radar
The Norfolk radar (KAKQ), 107 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 8:40 PM EDT | HAIL 0.88 | Hobgood, NC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- -188 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KRAH 160035 SVRRAH NCC083-160115- /O.NEW.KRAH.SV.W.0065.070416T0034Z-070416T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RALEIGH NC 834 PM EDT SUN APR 15 2007 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN HALIFAX COUNTY IN CENTRAL NORTH CAROLINA... * UNTIL 915 PM EDT * AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF SCOTLAND NECK...OR ABOUT 11 MILES NORTHEAST OF TARBORO... AND MOVING NORTH AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HOBGOOD SCOTLAND NECK BY 855 PM EDT... LAT...LON 3603 7747 3600 7741 3613 7727 3621 7742 $$ BSD
2 follow-up statements
000 WWUS52 KRAH 160053 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 850 PM EDT SUN APR 15 2007 NCC083-160115- /O.CON.KRAH.SV.W.0065.000000T0000Z-070416T0115Z/ HALIFAX NC- 850 PM EDT SUN APR 15 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR SOUTHEASTERN HALIFAX COUNTY... AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HOBGOOD...OR ABOUT 14 MILES NORTHEAST OF TARBORO...MOVING NORTHEAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL BE JUST EAST OF SCOTLAND NECK BY 905 PM EDT. PLEASE SHARE ANY REPORTS OF HAIL AND WIND DAMAGE TO LOCAL LAW ENFORCEMENT. LAT...LON 3603 7747 3600 7741 3613 7727 3621 7742 $$ BSD
000 WWUS52 KRAH 160105 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 903 PM EDT SUN APR 15 2007 NCC083-160113- /O.CAN.KRAH.SV.W.0065.000000T0000Z-070416T0115Z/ HALIFAX NC- 903 PM EDT SUN APR 15 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HALIFAX COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE WARNING HAS FALLEN BELOW SEVERE LIMITS. PLEASE RELAY ANY REPORTS OF HAIL AND WIND DAMAGE TO LOCAL LAW ENFORCEMENT. LAT...LON 3603 7747 3600 7741 3613 7727 3621 7742 $$ BSD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 4:35 PM EDT, 3 hours 59 minutes earlier.
Area forecast discussion, Apr 15, 4:35 PM EDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 435 PM EDT SUN APR 15 2007 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... TORNADO WATCHES 149 AND 150 REMAIN IN EFFECT UNTIL 8 PM THIS EVENING FOR THE ENTIRE COUNTY WARNING AREA. CURRENT CONCERNS REMAIN THE NUMEROUS SEVERE STORMS OVER THE AREA UNDER INTENSE DEEP LAYER SHEAR OVER 70 KTS AND GREATER INSTABILITY DUE TO THE SUNSHINE AND RAPID COOLING ALOFT. THE RAPIDLY DEEPENING SURFACE LOW WAS IN SOUTHERN DAVIDSON COUNTY AT 4 PM AND SHOULD KEEP SLOWLY PLODDING EAST THEN NORTHEAST FOR THE NEXT SEVERAL HOURS... WHILE THE STRONG MID LEVEL DRY SLOT PUNCHES UP FROM THE SOUTHWEST. HAVE GONE WITH LIKELY POPS EVERYWHERE WITH POSSIBILITIES OF LARGE HAIL... DAMAGING WIND... AND ISOLATED TORNADOES THROUGH EARLY EVENING. THEN THE FOCUS SHIFTS TO STRONG COLD ADVECTION AND INCREASING WINDS ON THE BACKSIDE OF THE BOMBING LOW LATE TONIGHT THROUGH MONDAY. WITH CONSISTENT MODEL INDICATIONS OF 15 TO 30 MPH SUSTAINED SURFACE WINDS AND 45-50 KTS OF WIND NEAR THE TOP OF THE DEEP MIXED LAYER... HAVE OPTED TO ISSUE A WIND ADVISORY FROM 4 AM TO 9 PM MONDAY. WHILE WE ARE UNLIKELY TO MEET ADVISORY CRITERIA EVERYWHERE ALL DAY LONG... THE RISK OF WINDS THAT WILL NOTABLY IMPACT THE PUBLIC IS MORE THAN SUFFICIENT. WITH THE DAMP SOILS... A FEW TREES MAY BE FELLED TOO. THE SURFACE LOW DRIFTS FAR ENOUGH AWAY FROM THE COAST TO ALLOW THE GRADIENT WINDS TO SLACKEN MONDAY NIGHT... AND SKIES SHOULD BE PARTLY TO MOSTLY CLEAR... EXCEPT FOR NORTHEAST SECTIONS WHICH COULD SEE SOME WRAPAROUND CLOUDINESS. EXPECT HIGHS OF 57-64 MONDAY WITH THICKNESSES OF 40-50 M BELOW NORMAL. HIGHS REBOUND TO 65-71 TUESDAY. -GIH && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... A RELATIVELY CALM PERIOD WITH VERY SMALL TO NO PRECIP CHANCES. BLOCKING PATTERN PERSISTS THROUGH THE MEDIUM RANGE... WITH MEAN TROUGHING OVER THE WESTERN ATLANTIC... MEAN RIDGING OVER THE MISSISSIPPI VALLEY... AND MEAN TROUGHING OVER THE WESTERN US. THE MID LEVEL CLOSED LOW NOW OVER SOUTHERN CA WILL TRACK QUICKLY EASTWARD TUESDAY/WEDNESDAY... CUTTING UNDERNEATH THE BLOCKING RIDGE OVER THE UPPER MIDWEST... THEN BECOMING ABSORBED BY THE WEST ATLANTIC VORTEX. THIS SYSTEM LOOKS TO BE TAKING ON TOO SOUTHERLY A TRACK TO AFFECT CENTRAL NC... ALTHOUGH SOUTHERN SECTIONS COULD SEE CLOUDINESS FROM THIS. ALSO BEING WATCHED IS A SHORTWAVE TROUGH THAT ZIPS ACROSS SOUTH CENTRAL CANADA MONDAY/TUESDAY AND THEN DROPS SOUTHEAST THROUGH THE GREAT LAKES REGION DOWN THE WEST SIDE OF THE WEST ATLANTIC LOW... EVENTUALLY DROPPING THROUGH VA/NC THURSDAY ACCORDING TO THE 06Z GFS. THE GFS HAS SHOWN PRETTY GOOD CONTINUITY WITH TIMING OVER THE LAST 3 RUNS BUT HAS BEEN TRENDING MUCH STRONGER. THIS STRENGTH IS NOT SUPPORTED BY THE ECMWF... WHICH ODDLY ANCHORS THIS LOW OVER THE GREAT LAKES SOUTH OF A CLOSED ANTICYCLONE TO THE NORTH... BUT IT IS CORROBORATED BY THE LATER HOURS OF THE NAM AND THE LATEST UKMET. STILL QUESTION THE GFSS STRENGTH OF THIS LOW BUT PREFER ITS POSITION. WITH A LACK OF ANY MOISTURE INFLOW INTO NC... WILL NOT MENTION ANY POPS AT THIS TIME BUT WILL STICK WITH MOSTLY CLOUDY SKIES LATE WEDNESDAY THROUGH THURSDAY. IF THE 06Z GFS ENDS UP CORRECT HOWEVER... GIVEN THE STEEPENING MID LEVEL LAPSE RATES... VIGOROUS LIFT ALONE MAY BE ENOUGH TO SATURATE THE COLUMN AND PRODUCE SHOWERS AND ISOLATED SMALL-HAIL-PRODUCING STORMS. THEN FOR FRIDAY THROUGH THE WEEKEND... NORTH WINDS ON THE BACK SIDE OF THE OFFSHORE SURFACE LOW COULD BRING BROKEN CLOUDS IN THE EAST FRIDAY... BUT SHOULD BE FOLLOWED BY ABUNDANT SUNSHINE AS THE HIGH PRESSURE AREA BUILDS IN FROM THE NORTHWEST ALONG WITH WEAKENING NORTHWESTERLY MID LEVEL FLOW. EXPECT BELOW NORMAL TEMPERATURES WEDNESDAY THROUGH FRIDAY... TRENDING TO NEAR TO ABOVE NORMAL FOR THE WEEKEND AS THE LONGWAVE RIDGING SHIFTS SLOWLY EASTWARD. -GIH && .AVIATION /18Z-18Z/... THE FIRST SEVERAL HOURS AT ALL TAF SITES CONTAIN VARIABLE GUSTY WINDS WITH SCATTERED CONVECTION. AS THE RAPIDLY DEEPENING SURFACE LOW OVER THE WESTERN PIEDMONT TRACKS SLOWLY TO THE NORTHEAST... WINDS AT ALL TAF SITES SHOULD PIVOT AROUND BRIEFLY TO BRISK NORTH OR NORTHEAST WITH A PERIOD OF MVFR CEILINGS... BEFORE SHIFTING BACK TO NORTHWEST AND BECOMING GUSTY OVERNIGHT WITH CLOUDS BECOMING SCATTERED. SUSTAINED WINDS OF 20 TO 30 KTS WITH GUSTS OF 40 TO 45 KTS ARE POSSIBLE TOMORROW... BUT WILL WAIT UNTIL THE NEXT TAF PACKAGE TO INCLUDE PREVAILING STRONG WINDS SUCH AS THESE. -MLM/GIH && .FIRE WEATHER... BRUSH AND LEAVES AND OTHER FUELS SHOULD STILL BE DAMP MONDAY... NEVERTHELESS THE EXITING OVER THE MIDATLANTIC REGION WILL BRING STRONG WINDS THROUGH THE MIXED LAYER STARTING TONIGHT. SUSTAINED WINDS OF 15 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH ARE EXPECTED... WITH MODELS AGREEING WELL ON NORTHWEST WINDS NEARLY 50 KTS AT THE TOP OF THIS MIXED LAYER... WHICH SHOULD BE 6000-6500 FT MONDAY AFTERNOON. RELATIVE HUMIDITY VALUES WILL BOTTOM OUT AT 25 TO 35% MONDAY AFTERNOON. AGAIN HOWEVER... FIRE CONCERNS ARE LIKELY TO BE SIGNIFICANTLY REDUCED BY THE WET FUELS. TUESDAY WILL SEE A NOTABLE LIGHTENING OF THE WINDS WITH SIMILAR RELATIVE HUMIDITY. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 4 AM TO 9 PM EDT MONDAY FOR NCZ007>011- 021>028-038>043-073>078-083>086-088-089. && SHORT TERM...HARTFIELD LONG TERM...HARTFIELD AVIATION...MLM/HARTFIELD FIRE WEATHER...HARTFIELD
Hazardous weather outlook, Apr 15, 8:02 PM EDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 802 PM EDT SUN APR 15 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-170015- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 802 PM EDT SUN APR 15 2007 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 9 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. A DEEPENING SURFACE LOW WILL CREATE WIND GUSTS TO OVER 30 MPH TONIGHT. SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO NEAR 35 MPH ARE POSSIBLE BY DAYBREAK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. IT WILL BE WINDY DURING THE DAY ON MONDAY. SUSTAINED WINDS WILL RANGE BETWEEN 20 AND 30 MPH...WITH WIND GUSTS OF 40 TO 45 MPH EXPECTED. WINDS OF THIS MAGNITUDE COULD DOWN LARGE TREE LIMBS AND A FEW SHALLOW ROOTED TREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 15, 7:22 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
722 PM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 1 W FEARRINGTON 35.81N 79.09W
04/15/2007 CHATHAM NC LAW ENFORCEMENT
SEVERAL TREES DOWN AND ROOF DAMAGE REPORTED JUST WEST OF
FEARRINGTION. HAIL WAS ALSO REPORTED WITH THESE STORMS...
BUT SIZE IS UNKNOWN.
&&
BSDLocal storm report, Apr 15, 7:26 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RALEIGH NC
726 PM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 1 W FEARRINGTON 35.81N 79.09W
04/15/2007 CHATHAM NC LAW ENFORCEMENT
SEVERAL TREES DOWN AND A CAR DESTROYED BY A TREE FALLING
ON IT... REPORTED JUST WEST OF FEARRINGTION. HAIL WAS
ALSO REPORTED WITH THESE STORMS... BUT SIZE IS UNKNOWN.
&&
BSDSpecial weather statement, Apr 15, 7:40 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 740 PM EDT SUN APR 15 2007 NCZ088-089-160100- CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...FAYETTEVILLE...CLINTON 740 PM EDT SUN APR 15 2007 ...STRONG WINDS ARE POSSIBLE EARLY THIS EVENING AS SHOWERS MOVE IN... WIND GUSTS AROUND 45 MPH ARE LIKELY AS THE LEADING EDGE OF SHOWERS MOVES EAST AND SOUTHEAST ACROSS CUMBERLAND AND SAMPSON COUNTIES THROUGH 9 PM. WINDS OF THIS STRENGTH HAVE THE CAPABILITY TO BLOW AROUND LOOSE ITEMS KEPT OUTDOORS...OR EVEN SOME SMALL TREES. AT 719 PM...THE OBSERVATION AT FORT BRAGG SHOWED A WIND GUSTS FROM THE WEST AT 46 MPH AS SHOWERS MOVED IN. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR LOCAL RADIO AND TELEVISION STATION...FOR THE LATEST WEATHER INFORMATION. DJF
Special weather statement, Apr 15, 7:56 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 756 PM EDT SUN APR 15 2007 NCZ028-160100- EDGECOMBE- 756 PM EDT SUN APR 15 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS EDGECOMBE COUNTY THROUGH 900 PM EDT... AT 756 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER PRINCEVILLE...OR ABOUT OVER TARBORO...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...SPEED. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL... HEAVY RAIN... AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORMS. GUSTY WINDS COULD RESULT IN A FEW DOWNED TREES LIMBS. BSD
Local storm report, Apr 15, 8:06 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
806 PM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM HAIL CAMERON 35.33N 79.25W
04/15/2007 E0.50 INCH MOORE NC COUNTY OFFICIAL
MARBLE SIZE REPORTED BY COUNTY OFFICIAL IN CAMERON NEAR
NC 87.
0222 PM HAIL RALEIGH 35.81N 78.64W
04/15/2007 E1.00 INCH WAKE NC AMATEUR RADIO
QUARTER SIZE HAIL REPORTED ON GLENWOOD AND LYNN RD IN
RALEIGH.
0227 PM HAIL ASHEBORO 35.72N 79.81W
04/15/2007 E0.88 INCH RANDOLPH NC TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED SOUTH OF ASHEBORO ON HIGH PINE
CHURCH AND HOPEWELL FRIENDS RD.
0230 PM HAIL 3 NW ANGIER 35.54N 78.78W
04/15/2007 E1.00 INCH WAKE NC TRAINED SPOTTER
QUARTER SIZE REPORTED BY TRAINED SPOTTER BETWEEN ANGIER
AND FUQUAY-VARINA AND ALSO WINDS OF 50 TO 55 MPH.
0236 PM HAIL WAKE FOREST 35.97N 78.52W
04/15/2007 E0.25 INCH WAKE NC TRAINED SPOTTER
PEA SIZE HAIL REPORTED BY SPOTTER NEAR NC 98 AND CAPITAL
BLVD NEAR WAKE FOREST.
&&
RUSSERYLocal storm report, Apr 15, 8:07 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RALEIGH NC
807 PM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM HAIL 2 NNW LEXINGTON 35.84N 80.27W
04/15/2007 E0.50 INCH DAVIDSON NC TRAINED SPOTTER
SPOTTER REPORTED PEA TO DIME SIZED HAIL IN NORTHERN
DAVIDSON COUNTY.
0125 PM HAIL ARCADIA 35.95N 80.30W
04/15/2007 E0.50 INCH DAVIDSON NC TRAINED SPOTTER
REPORTED BY TRAINED SPOTTER IN DAVIDSON COUNTY.
0130 PM HAIL CLEMMONS 36.02N 80.39W
04/15/2007 E0.75 INCH FORSYTH NC TRAINED SPOTTER
REPORTED BY TRAINED SPOTTER IN FORSYTH COUNTY.
0140 PM HAIL WELCOME 35.91N 80.25W
04/15/2007 E0.75 INCH DAVIDSON NC AMATEUR RADIO
PENNY SIZE HAIL REPORTED ON THE SOUTH SIDE OF WELCOME NC
NEAR HIGHWAY 52.
0204 PM HAIL CAMERON 35.33N 79.25W
04/15/2007 E0.50 INCH MOORE NC COUNTY OFFICIAL
MARBLE SIZE REPORTED BY COUNTY OFFICIAL IN CAMERON NEAR
NC 87.
0204 PM HAIL 15 SW LILLINGTON 35.24N 79.00W
04/15/2007 E0.88 INCH HARNETT NC COUNTY OFFICIAL
NICKEL SIZE HAIL REPORTED BY COUNTY OFFICIAL IN
JOHNSONVILLE NC.
0222 PM HAIL RALEIGH 35.81N 78.64W
04/15/2007 E1.00 INCH WAKE NC AMATEUR RADIO
QUARTER SIZE HAIL REPORTED ON GLENWOOD AND LYNN RD IN
RALEIGH.
0227 PM HAIL ASHEBORO 35.72N 79.81W
04/15/2007 E0.88 INCH RANDOLPH NC TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED SOUTH OF ASHEBORO ON HIGH PINE
CHURCH AND HOPEWELL FRIENDS RD.
0230 PM HAIL 3 NW ANGIER 35.54N 78.78W
04/15/2007 E1.00 INCH WAKE NC TRAINED SPOTTER
QUARTER SIZE REPORTED BY TRAINED SPOTTER BETWEEN ANGIER
AND FUQUAY-VARINA AND ALSO WINDS OF 50 TO 55 MPH.
0236 PM HAIL WAKE FOREST 35.97N 78.52W
04/15/2007 E0.25 INCH WAKE NC TRAINED SPOTTER
PEA SIZE HAIL REPORTED BY SPOTTER NEAR NC 98 AND CAPITAL
BLVD NEAR WAKE FOREST.
0238 PM HAIL ASHEBORO 35.72N 79.81W
04/15/2007 E0.88 INCH RANDOLPH NC COUNTY OFFICIAL
NICKEL SIZE HAIL REPORTED IN THE CITY OF ASHEBORO.
0239 PM HAIL WAKE FOREST 35.97N 78.52W
04/15/2007 E0.88 INCH WAKE NC TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED AT THE INTERSECTION OF NC HWY
98 AND ALLEN RD. NEAR WAKE FOREST.
0240 PM HAIL 3 N NORMAN 35.21N 79.72W
04/15/2007 E0.75 INCH MONTGOMERY NC PUBLIC
PUBLIC REPORT OF PENNY SIZE HAIL ABOUT 3 MILES NORTH OF
NORMAN, NC.
0245 PM HAIL YOUNGSVILLE 36.03N 78.48W
04/15/2007 E1.00 INCH FRANKLIN NC LAW ENFORCEMENT
0247 PM TSTM WND DMG GARNER 35.69N 78.63W
04/15/2007 WAKE NC TRAINED SPOTTER
10 INCH IN DIAMETER TREE REPORTED DOWN NEAR THE
INTERSECTION OF JORDAN AND SAULS RD. IN GARNER.
0248 PM TSTM WND DMG 3 E CANDOR 35.29N 79.69W
04/15/2007 MOORE NC LAW ENFORCEMENT
TREES DOWN IN SAMARCAND ALONG HWY 211.
0250 PM TSTM WND DMG COLERIDGE 35.64N 79.60W
04/15/2007 RANDOLPH NC LAW ENFORCEMENT
ROOF OF THE FIRE DEPARTMENT IN COLERIDGE BLOWN OFF.
0250 PM TSTM WND DMG CLAYTON 35.65N 78.46W
04/15/2007 JOHNSTON NC AMATEUR RADIO
NWS EMPLOYEE REPORTED 55 TO 60 MPH WINDS AT GUY RD. NEAR
CLAYTON
0250 PM HAIL LOUISBURG 36.10N 78.30W
04/15/2007 E0.75 INCH FRANKLIN NC TRAINED SPOTTER
PENNY SIZE HAIL REPORTED NEAR LOUISBURG.
0255 PM HAIL RALEIGH 35.81N 78.64W
04/15/2007 E0.75 INCH WAKE NC TRAINED SPOTTER
PENNY SIZE HAIL REPORTED BY TRAINED SPOTTER AT HWY 540
AND FALLS OF THE NEUSE RD.
0305 PM TSTM WND DMG ARCHER LODGE 35.69N 78.39W
04/15/2007 JOHNSTON NC COUNTY OFFICIAL
TREES DOWN IN ARCHERS LODGE ON ROADS.
0325 PM TSTM WND DMG ANGIER 35.51N 78.74W
04/15/2007 HARNETT NC LAW ENFORCEMENT
TREES DOWN IN ANGIER IN ROADS AND ON POWER LINES.
0330 PM TSTM WND DMG 3 W LITTLETON 36.43N 77.96W
04/15/2007 WARREN NC LAW ENFORCEMENT
TREES DOWN ON JESSIE SHARON RD CLEARED BY DOT.
0330 PM HAIL 3 E LITTLETON 36.43N 77.86W
04/15/2007 E0.75 INCH HALIFAX NC PUBLIC
PENNY SIZE HAIL REPORTED BY THE PUBLIC AROUND 3 MILES
EAST OF LITTLETON.
0347 PM HAIL APEX 35.73N 78.85W
04/15/2007 E0.25 INCH WAKE NC AMATEUR RADIO
INTERSECTION OF TEN TEN ROAD AND US 1.
0350 PM HAIL NASHVILLE 35.97N 77.96W
04/15/2007 E0.75 INCH NASH NC LAW ENFORCEMENT
0355 PM TSTM WND DMG 5 SE CAMERON 35.28N 79.19W
04/15/2007 HARNETT NC LAW ENFORCEMENT
TREES DOWN IN ROAD AND ON POWER LINES ON CAMERON HILL RD
IN WESTERN HARNETT COUNTY.
0427 PM HAIL HIGH ROCK 35.60N 80.23W
04/15/2007 E1.75 INCH DAVIDSON NC LAW ENFORCEMENT
HICKORY TREE LANE AND CANDLEWOOD DR.
0427 PM HAIL HIGH ROCK 35.60N 80.23W
04/15/2007 E0.75 INCH DAVIDSON NC AMATEUR RADIO
ON HWY 8 AT HIGH ROCK LAKE.
0447 PM HAIL DENTON 35.64N 80.11W
04/15/2007 E0.25 INCH DAVIDSON NC LAW ENFORCEMENT
0514 PM HAIL NW GREENSBORO 36.08N 79.83W
04/15/2007 E0.88 INCH GUILFORD NC LAW ENFORCEMENT
HAIL FROM PEA TO NICKEL SIZE NORTHWEST PORTION OF
GREENSBORO. WINDS TO 60 MPH NORTHWEST PORTION OF
GREENSBORO AND SOUTHWEST PORTION OF GUILFORD COUNTY.
0514 PM TSTM WND DMG GREENSBORO 36.08N 79.83W
04/15/2007 GUILFORD NC LAW ENFORCEMENT
TREE REPORTED DOWN IN NORHTWEST GREENSBORO.
0610 PM HAIL 4 NE ROBBINS 35.47N 79.53W
04/15/2007 E1.00 INCH MOORE NC AMATEUR RADIO
QUARTER SIZE HAILIN HIGHFALLS.
0650 PM TSTM WND DMG 1 W FEARRINGTON 35.81N 79.09W
04/15/2007 CHATHAM NC LAW ENFORCEMENT
SEVERAL TREES DOWN AND A CAR DESTROYED BY A TREE FALLING
ON IT... REPORTED JUST WEST OF FEARRINGTION. HAIL WAS
ALSO REPORTED WITH THESE STORMS... BUT SIZE IS UNKNOWN.
0655 PM HAIL RALEIGH 35.81N 78.64W
04/15/2007 E0.25 INCH WAKE NC TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN EAST RALEIGH AT PLANET DR. NEAR
TRAWICK RD.
&&
RUSSERYThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 8:27 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe | 19 min |
| Apr 16, 11:27 AM EDT | High Wind Warning | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more | 7 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.